# SDR ASAA2019030628501

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,224 hours, 13,041 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ELEC LIGHT ILLUMINATED. GROUNDED - YES. BITE SHOWS SPCU FAULT. ACCOMPLISHED FIM 24-34 TASK 802. CYCLED SPCU NORMAL AND SPCU STANDBY C/B'S ON M01720. FAULT CLEARED AND BITE TEST NORMAL REF FIM 34-31 TASK 801.
